# SDR A6WA202103087684

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS439.00+8, LBL44  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS439.00+8 LBL 44. HFEC  INSPECTION PERFORMED WITH NO INDICATIONS NOTED. EVALUATED BLEND AREA AND FOUND TO BE  WITHIN LIMITS REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06
